# SDR SWAA2025082794816

- Difficulty date: July 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ACCESS PANEL 333AB AT LT HORIZONTAL STAB  REPLACED BLADE ASSY ON ACCESS PANEL 333AB AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0.
